Sickly but worked anyways

@andriaperry (33150)
Anniston, Alabama
January 7, 2016 5:45pm CST
I got antibiotics for ear problems, actually its fluid behind my eardrums, and I have been taking them for a three days. Today I feel sick, like I wanna throw up and I know its the meds and they have my system messed up. I still wrote three blogs., did a little work on the new business and took care of home and the dogs. When I looked into the fridge for something to drink I seen the plain yogurt, I opened it and I ate it! Seemed like no time passed and I was feeling better, no more tummy aches. I am not sick like this often and I don`t take antibiotic often either. But I can say I have always had ear problems and its back to home remedies for me. Do antibiotics make your stomach hurt?
8 people like this
8 responses
@Morleyhunt (16688)
• Canada
7 Jan 16
I have not taken oral antibiotics in almost thirty years.
4 people like this
@andriaperry (33150)
• Anniston, Alabama
8 Jan 16
What do you do for infections?
3 people like this
@Morleyhunt (16688)
• Canada
8 Jan 16
@andriaperry I have not had any illness or infection that required antibiotics. I have been known to soak an open wound (scrape or cut) in a salt water solution to reduce the risk of infection.
4 people like this
@Raine38 (9050)
• United States
8 Jan 16
Antibiotics usually make me eat a lot, and in rare times, give me headaches. Recently, I haven't had any need for one, thank goodness for that.
4 people like this
@andriaperry (33150)
• Anniston, Alabama
8 Jan 16
They make me eat too :(
• Jacksonville, Florida
7 Jan 16
Yes antibiotics do bother my stomach, they make me feel sick to my stomach and I hate that feeling. I was put on iron pills the other day and even those are making me feel really sick. Not liking it at all. I hope you feel better!
4 people like this
@andriaperry (33150)
• Anniston, Alabama
7 Jan 16
I am , thank you. I hope you get to feeling better also, I have never taken iron.
1 person likes this
@DianneN (59525)
• United States
7 Jan 16
I am glad the yogurt helped you. I have a stomach like an ox, so antibiotics don't bother me. Just Cipro, but that is another story. Feel better soon!
4 people like this
@andriaperry (33150)
• Anniston, Alabama
7 Jan 16
Thank you.
3 people like this
@LadyDuck (122028)
• Switzerland
8 Jan 16
You should know that the yogurt is the best thing to eat when you take antibiotics, it helps to prevent nausea and diarrhea.
2 people like this
@andriaperry (33150)
• Anniston, Alabama
8 Jan 16
Yes maam I do. :)
@RasmaSandra (13399)
• Riga, Latvia
8 Jan 16
@andriaperry long time ago I discovered that antibiotics don't make my stomach hurt but they do make my head crazy and one time before the antibiotics got out of my system I almost passed out.
3 people like this
@andriaperry (33150)
• Anniston, Alabama
8 Jan 16
@RasmaSandra wow, I would not take them if I did that! Hey, we need you at elite. New stuff for the new year.
1 person likes this
@jstory07 (57883)
• Roseburg, Oregon
8 Jan 16
When my husband has stpomach problems he eats yogurt and feels better.
2 people like this
@andriaperry (33150)
• Anniston, Alabama
8 Jan 16
I did and I stopped the meds. thank you.
@whiteream (3558)
• United States
8 Jan 16
I haven't had that problem n a while but dairy does help for some reason. Glad, you are feeling better. How much longer do you have to take the antibiotic?
1 person likes this
@andriaperry (33150)
• Anniston, Alabama
8 Jan 16
I was supposed to take them for a week but I cant.
2 people like this
@whiteream (3558)
• United States
8 Jan 16
@andriaperry Have you tried taking them with food
@bookbar (1638)
• Sudbury, England
8 Jan 16
My system doesn't ever cope with antibiotics, and can't remember when I last took them, Homeopathic remedies such as Belladonna,Hepar Sulph,Cocculus are my meds. cupboard, not so fast acting possibly, but a lot kinder to the system...feel better soon
1 person likes this
@andriaperry (33150)
• Anniston, Alabama
8 Jan 16
Thank you! I will check those out.